The Lukka Problem - and a Possible Solution

Bryce, Trevor (1974) The Lukka Problem - and a Possible Solution. Journal of Near Eastern Studies, 33 395-404.

Author Bryce, Trevor
Title The Lukka Problem - and a Possible Solution
Journal name Journal of Near Eastern Studies
Publication date 1974-01-01
Sub-type Article (original research)
Volume 33
Start page 395
End page 404
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Historical and Philosophical Inquiry
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 11:04:33 EST by Lucy O'Brien on behalf of School of Historical and Philosophical Inquiry